Results 1 to 3 of 3
Sertraline causing throat problems
  1. #1
    martinlad is offline New Member
    Join Date
    May 2010
    Posts
    1

    Default Sertraline causing throat problems

    Has anyone come across sertraline causing inflamtion of the throart, larynx problems etc?

    I stopped using setraline last year for several reasons, one of which was waking up during the night and having what can best be described as a choking sensation, albeit without actually been short of breath.

    I started on them again this year and for the last 13 weeks had a choking cough during the daytime, but night time ok. Ive had laryngitis. with an almost complete loss of voice for several weeks.

    Last 3 weeks my throat around the larynx feels as though there is either a lump or it is swollen.

    My gp has ruled it out being the sertraline, however iam not too sure as the problems seen to coincide with the period i have been taking sertraline.

    Such side effects are not mentioned on the leaftlet which comes with sertraline and i cannot find any similiar problems doing a google search.

  2. #2
    PeterRabbit2 is offline Senior Member
    Join Date
    Mar 2010
    Posts
    510

    Default

    Quote Originally Posted by martinlad View Post
    Has anyone come across sertraline causing inflamtion of the throart, larynx problems etc?

    I stopped using setraline last year for several reasons, one of which was waking up during the night and having what can best be described as a choking sensation, albeit without actually been short of breath.

    I started on them again this year and for the last 13 weeks had a choking cough during the daytime, but night time ok. Ive had laryngitis. with an almost complete loss of voice for several weeks.

    Last 3 weeks my throat around the larynx feels as though there is either a lump or it is swollen.

    My gp has ruled it out being the sertraline, however iam not too sure as the problems seen to coincide with the period i have been taking sertraline.

    Such side effects are not mentioned on the leaftlet which comes with sertraline and i cannot find any similiar problems doing a google search.
    I called my psychiatrist and asked her this question.

    She said, "Even though it's not in the literature, several of my patients have had the same complaint." She hypothesized that (very rarely) Zoloft can cause non-infectious lymphatic inflammation (lymphadenitis) around the neck. Probably in those allergic to one of its components or metabolites.

    You may be the "1 in 1000" allergic to it.
    Last edited by Anonymous; 05-20-2010 at 03:17 PM.
    Peter

  3. #3
    Fran Farley is offline New Member
    Join Date
    Oct 2017
    Posts
    1

    Default frantasy@optonline.net

    Quote Originally Posted by martinlad View Post
    Has anyone come across sertraline causing inflamtion of the throart, larynx problems etc?

    I stopped using setraline last year for several reasons, one of which was waking up during the night and having what can best be described as a choking sensation, albeit without actually been short of breath.

    I started on them again this year and for the last 13 weeks had a choking cough during the daytime, but night time ok. Ive had laryngitis. with an almost complete loss of voice for several weeks.

    Last 3 weeks my throat around the larynx feels as though there is either a lump or it is swollen.

    My gp has ruled it out being the sertraline, however iam not too sure as the problems seen to coincide with the period i have been taking sertraline.

    Such side effects are not mentioned on the leaftlet which comes with sertraline and i cannot find any similiar problems doing a google search.
    I myself dealt with a severe tickle in throat while using seralatine. No it is not on the side affects of meds but my dr did find it in a data base that YES it can. Not common but it was annoying both day & night & I was living on cough meds to assist. I stopped taking & within less than a wee tickle went away. I was on a few months when it started. I myself think its the med. Good luck & feel better!

Similar Threads

  1. Suboxone Causing Sex Problems And Constipation, Help!
    By 2rad in forum Suboxone Treatment
    Replies: 42
    Last Post: 10-09-2016, 09:49 AM

Posting Permissions

  • You may not post new threads
  • You may not post replies
  • You may not post attachments
  • You may not edit your posts
  •  

1 2 3 4 5 6 7 8 9 10 11 12 13 14 15 16 17 18 19 20 21 22